Volume 25, Number 6
Previous Issue Next Issue

Ming Wang & Xiangrui Meng

J. Comp. Math., 25 (2007), pp. 631-644

Preview Full PDF 138 1748 Abstract

Y. S. Bhat & S. Moskow

J. Comp. Math., 25 (2007), pp. 645-660

Preview Full PDF 143 1767 Abstract

Zhenyue Zhang, Yuyang Qiu & Keqin Du

J. Comp. Math., 25 (2007), pp. 661-671

Preview Full PDF 165 1787 Abstract

El-Sayed M.E. Mostafa

J. Comp. Math., 25 (2007), pp. 672-689

Preview Full PDF 149 1631 Abstract

Yandong Jiao, Guidong Dai, Quandong Feng & Yifa Tang

J. Comp. Math., 25 (2007), pp. 690-696

Preview Full PDF 139 1760 Abstract

Xinghua Wang & Aimin Xu

J. Comp. Math., 25 (2007), pp. 697-704

Preview Full PDF 138 1753 Abstract

Xiubin Xu & Chong Li

J. Comp. Math., 25 (2007), pp. 705-718

Preview Full PDF 140 1784 Abstract

Ya Yan Lu

J. Comp. Math., 25 (2007), pp. 719-729

Preview Full PDF 145 1767 Abstract

Chunxiong Zheng

J. Comp. Math., 25 (2007), pp. 730-745

Preview Full PDF 148 1779 Abstract

J. Comp. Math., 25 (2007), pp. 746-747

Preview Full PDF 139 1573 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard